# SDR DALA2016090206345

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR OF FRAME IN STA Y=1344 BETWEEN LONG 29LT-28RT AT AFT CARGO COMPARTMENT.  PREVIOUS REPAIR WAS REPLACED IAW SRM 53-10-02, FIG 2.
